# SDR CA140124013

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Part time: 47,290 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE VISUAL INSPECTION OF THE RT PYLON IAW MM, TASK 000-54-420-500.   A CRACK WAS DETECTED ON THE FORWARD ENGINE MOUNT SPAR. THE CRACK WAS FOUND ON THE AFT FACE OF THE SPAR AT FUSELAGE BS FS 625.30 APPROXIMATELY 2" INBD OF THE FUSELAGE SKIN.  THE CRACK MEASURES APPROXIMATELY 0.375" AND WAS CONFIRMED WITH LIQUID PENETRANT INSPECTION.
